# SDR UHLA2013052500152

- Difficulty date: May 25, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 22,744 hours, 14,037 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR PAX AFT DOOR OPEN INDICATION.  CLEANED PROXIMITY SENSOR ON L2 DOOR, PERFORMED OPS CHECK, GOOD IAW FIM 52-74-00.
